# SDR DALA2017083106475

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLATE ON THE FWD ENTRY DOOR FWD UPPER CORNER CAVITY DOUBLER.  REPLACED IAW SRM 51-30-1, 51-30-2 AND DWG 9955752, REV K.
